# SDR DXTA2021081847140

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N567QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0121
- Aircraft time: 3,507 hours, 2,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR HITCHES AND OR STOPS WHILE RAISING THE DOOR ELECTRICALLY.   PERFORMED 52-70-00DOOR WARNING SYSTEM- ADJUSTEDMENT / TEST STEP 3# CABIN DOOR LATCHING/LOCKING SYSTEM AND DOOR WARNING SYSTEM TEST ( POWER OFF, BATTERIES CONNECTED AND NO DEFECTS NOTED.   WE WILL LEAVE IT AS AND THEY WILL MONITOR IT.
